# SDR YENA2021112900792

- Difficulty date: November 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 2489
- Aircraft time: 61,911 hours, 22,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 871923
- Condition: Failed
- Location: 12wl-Batt
- Part time: 3,786 hours, 1,332 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2752, SJU-TPA.  EMERGENCY LIGHT BATTERY FIN 12WL FAILED TEST ; REMOVED AND REPLACED EMERGENCY LIGHT BATTERY 12WL IAW AMM 33-51-38
